# SDR CA150817005

- Difficulty date: August 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Raythn 400ARAYTHEON
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT FLIGHT LEVEL 45000 FEET, BOTH LEFT AND RIGHT HAND ENGINE FLAMEOUT THE MOMENT PILOT REDUCED POWER TO BEGIN DESCENT. PILOT HAD UNSUCCESSFUL ATTEMPTS OF RE-STARTING BOTH ENGINES. PILOT UNEVENTFULLY LANDED AIRCRAFT, GLIDING, WITHOUT ENGINES` ASSISTANCE. NO DAMAGE TO AIRCRAFT AND NO INJURIES WERE REPORTED. FSR IS AWAITING OFFICIAL REPORT FROM CUSTOMER. AIRCRAFT IS GROUNDED PENDING LOCAL AUTHORITY INVESTIGATION.
